# SDR TWAA0100923

- Difficulty date: January 9, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT ENTRY DOOR FOUND CRACK IN WEB ON RT OUTBOARD BOTTOM PORTION OF DOOR, APPROX 12 INCHES FROM BOTTOM OF DOOR.  REPAIRED WEB PER SRM 51-70-4 FIG 2.  INSTALLED STACK DOUBLER PER 52-61 FIG 2.  TREATED AREA PER 51-10-3.
